# SDR FDEA201410283411

- Difficulty date: October 28, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 68,512 hours, 25,239 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N50045
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS OPERATOR REPAIR MAIN CABIN FLOORBEAM STATION 500 LBL 45 BROKEN OFF THE END.  COMPLY WITH F-5100-7-5001 PT 1 ATTACHMENT B REPAIR DOUBLER LOCATED AT BL0 TO LBL 24.75 AT STATION 500 BL0 TO LBL 24.75 FLOORBEAM.  A REPAIR WAS EVALUATED ON NR 60003073000001 WITH EA 757-5335-16-F4752.  IAW EA F-5330-T0312597 DATED 10/22/14 TITLE FUSELAGE PLATES & SKINS INCOMING REPAIR STATION 500 FLOORBEAM BL0 TO LBL 24.75.  THIS NON-ROUTINE IS FOR TRACKING PURPOSES ONLY.  MAJOR REPAIR.
